View Single Post
Old 07-27-2008, 05:32 AM   #1
singingirl singingirl is offline
Junior Member
(female)
 
Join Date: Jul 2008
Location: Sunny All The Time
Posts: 38
singingirl HB User
Tegretol causing osteoporosis, anyone know?

I just read in a book I bought on osteoporosis that certain drugs can speed up the process of osteoporosis. I take Tegretol, and I was just diagnosed a couple of weeks ago on bone scan with osteoporosis of the hip. It has been a very frustrating and stressful couple of weeks because I'm trying to read all that I can and make the right decisions on supplements, etc. I've been taking Tegretol for over 25 years, I can hardly believe it when I say that. I haven't had a seizure since the very first two so long ago. But I stay on it for the comfort I guess of being on it, and also because I do experience occasional breakthrough aura type feelings, occasionally though. If it is true about Tegretol causing osteoporosis, then it would make sense. I am bummed.